DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4597

Title: Explicit formulae for the generalized Hermite polynomials in superspace
Authors: Desrosiers, P.
Lapointe, L.
Mathieu, P.
Issue Date: 2004
Publisher: Institute of Physics and IOP Publishing Limited 2008.
Citation: Journal of Physics a-Mathematical and General 37(4): 1251-1268
Abstract: We provide explicit formulae for the orthogonal eigenfunctions of the supersymmetric extension of the rational Calogero–Moser–Sutherland model with harmonic confinement, i.e., the generalized Hermite (or Hi-Jack) polynomials in superspace. The construction relies on the triangular action of the Hamiltonian on the supermonomial basis. This translates into determinantal expressions for the Hamiltonian's eigenfunctions.
Description: Lapointe, Luc. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4597
ISSN: 0305-4470
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback